Jump to content

BMarieWantsNoAcne

Member Since 04 Nov 2012
Offline Last Active Jan 20 2014 02:59 PM

#3324778 Miss Starz Accutane Journey

Posted by BMarieWantsNoAcne on 05 February 2013 - 11:29 PM

I'm hoping this goes well for you!! :)


#3323749 Nicest Thing That Someone Has Said About Your Acne

Posted by BMarieWantsNoAcne on 01 February 2013 - 11:29 PM

Mine can be taken as nice or mean. Lol. Whenever people try to suggest different treatments, I try to remember that they're just trying to help me out (even though they're slightly ignorant when it comes to acne). It depends on my mood though, sometimes it just annoys me. :P other than that, the only nice things people have said have to do with my skin improving.


#3323463 Just Started Accutane.

Posted by BMarieWantsNoAcne on 31 January 2013 - 11:48 PM

#1. It is not the norm. However, if people experience bad side effects they are more likely to come online and talk about it than if they have clear skin. Hence, so many bad stories and not as many good ones. #2. Most people experience an initial breakout. I would be ready for it just in case you get it. Lol #3. I'm on 40 mg for one month, then 80 mg for the next 5 months, so it's a normal dosage. Many people are doing lower doses for more months now, but do whatever you feel comfortable with.


#3319043 Need Some Help

Posted by BMarieWantsNoAcne on 16 January 2013 - 10:40 AM

There is no reason to worry about what might happen. My grandma once told me "worry is like a rocking chair. It keeps you busy, but gets you no where." :)


#3318964 Omg Accutane

Posted by BMarieWantsNoAcne on 15 January 2013 - 11:38 PM

I also had a horrible initial breakout, so I feel your pain. Today is day 55 for me, and my face has gotten so much better already... so don't give up! Just be patient and the clear skin will come :)


#3312668 Suddenly Got Severe Acne About 7 Months Ago..ready For Accutane

Posted by BMarieWantsNoAcne on 22 December 2012 - 03:47 PM

I'm on day 32. I was started on 40 mg, and was just raised to 80 mg a day. I had the worst initial breakout, so my dermatologist just put me on an antibiotic to help with it.

As for advice, be proactive about your dryness. Start wearing lotion and chapstick from the beginning. Invest in either Cetaphil or Cerave cleansers and moisturizers. Drink lots and lots of water. And most importantly, try to not read the negative Accutane threads (at least if you're like me) because you'll convince yourself you will have all the horrible side affects. :)
I am keeping a log and have a few pictures if you would like to see my starting point. I'm planning on posting more tonight :)


#3312620 Suddenly Got Severe Acne About 7 Months Ago..ready For Accutane

Posted by BMarieWantsNoAcne on 22 December 2012 - 10:46 AM

Good luck!! My acne recently did the same thing. It went from maybe 5 zits at a time to my entire cheeks covered with zits/cysts/red marks in just a few months. I have since started Accutane and am hoping for the clear skin everyone dreams of.


#3311920 My First Day On Accutane!

Posted by BMarieWantsNoAcne on 19 December 2012 - 08:07 AM

Good luck with your treatment :)


#3310744 Accutane Journal

Posted by BMarieWantsNoAcne on 14 December 2012 - 11:37 AM

I am also on week 4. Good luck to you both! I'm currently on 40 Mg daily though. :)


#3305795 Retin-A Micro Gel: The Burning/peeling!

Posted by BMarieWantsNoAcne on 26 November 2012 - 02:06 PM

I would try easing into the retin-a. I was told to use it every night about a year ago, and I also experienced the redness and burning so I told my derm about it. She said to use it ever other night (and very lightly) until my skin was used to it, and then start doing it every night. Good luck!


#3305334 New To This..

Posted by BMarieWantsNoAcne on 24 November 2012 - 10:25 PM

Today was my fourth day, and I am so thankful I have finally started. That means we are all one step closer to clear skin! :) good luck!